# SDR DL757050716

- Difficulty date: September 14, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 55,067 hours, 26,699 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313N321035
- Condition: Misinstalled
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION OF THE NR 2 PYLON FAIRING PER EO 06-075080-03AD THE MOD DOUBLER FOR THE NR 1 PYLON WAS INADVERTENTLY INSTALLED.  INCORRECT DOUBLER WAS REPLACED WITH A SIMILAR DOUBLER CONTOURED TO MATCH THE NR 2 PYLON FAIRING.  REF AD 2003-18-05.
